# SDR AALA202208107582

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 737
- Aircraft serial: 30012
- Aircraft time: 83,774 hours, 10,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WINDSHIELD HAS ARCING ON UPPER BUS BAR. REMOVED AND REPLACED RIGHT WINDSHIELD PER JOB CARD NUMBER 72L21056001.
